MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1733
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The nurse reported that the input unit showed ecg artifacts.They were using this unit with a g9 monitor and a docking station.No patient harm was reported.
 
Additional Manufacturer Narrative
The nurse reported that the input unit showed ecg artifacts.They were using this unit with a g9 monitor and a docking station.They tried changing the leads, electrodes, and electrode placement, but the issue persisted.The nurse planned to try swapping in another input unit next and call back with the results.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Details of complaint: the nurse reported that the input unit showed ecg artifacts.They were using this unit with a g9 monitor and a docking station.They tried changing the leads, electrodes, and electrode placement, but the issue persisted.The nurse planned to try swapping in another input unit next and call back with the results.No patient harm was reported.Investigation summary: multiple attempts have been made to request additional information.However, no response was received.Therefore, this complaint could not be confirmed, and a root cause of the reported issue could not be determined.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/08/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 10/14/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 10/22/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23403247
Report Number8030229-2025-05734
Device Sequence Number21341870
Product Code MHX
UDI-Device Identifier04931921111833
UDI-Public(01)04931921111833
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1733
Device Catalogue NumberBSM-1733A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown